MathSciNet Relay Station
MathSciNet bibliographic data
MR375735 (51 #11925) 65D10
Barnhill, R. E.; Gregory, J. A. Polynomial interpolation to boundary data on triangles. Math. Comp. 29 (1975), 726–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement